# SDR ASAA2018082325874

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 12,522 hours, 4,230 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A64041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: T
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FLIGHT DECK BECAME HOT AND INDICATED ABOUT 40C WITH THE TEMP SELECTER ON FULL COLD. WE FOLLOWED THE QRH AND TURNED THE TRIM AIR SWITCH OFF. THEN THE FLIGHT DECK TEMPATURE COOLED AND EVERYTHING OPERATED NORMALLY. THE CABIN TEMPATURE WAS NORMAL THE ENTIRE FLIGHT. GROUNDED - YES. BITE CHECKED PACK TEMP CONTROL BOXES NO DEFECT FOUND. FOUND CONTROL CABIN TEMP SENSOR AND FILTER DIRTY. CLEANED SENSOR, REPLACED FILTER. OPERATED PACKS. NO DEFECTS FOUND. REF B737-900 FIM 21-61 TASK 861.
